... too Depressed, to go anywhere or I am too physically sick.I have been on this merry go round for many years. I have new insurance and started to see a Dr. in April. I was prescribed Lamotrigine with excellent results until 5 months later I got so sick I had to be hospilalized. I was given a new prescription for Pristiq a few days ago, and I am very afraid I will get sick. Has anyone else had this experience, or any advice?
Depression - I seem to get very physically sick on all of the SSRI and SNRI medications. Iam either?
- 18 Oct 2015 by kmarlo6
- 21 Oct 2015
- depression, bipolar disorder, anxiety, lamotrigine, insurance, prescription, medication, ssri, serotonin-norepinephrine reuptake inhibitors
kmarlo6; How long did you try the other SSRI and SNRI'S this new medication is an, SNRI, but most people have had real good success with this one.Very Important most the time you have to fight your way through the side effects at the beginning for 7 to 14 days then those side effect mostly go away.Around that time you can start feeling better but it takes the drug to reach its full blood level around 6 to 8 weeks, For many people it is not uncommon to feel worse before it gets better on these type of medications for me They were all terrible, but I got through it and feel so good.It is very important to not miss a dose and try and take it about the same time each day.Doctor would not have given it to you knowing the problems you have had with others,
but many don't have near the side effects with this one.If there is anything to bad check with the doctor and a lot of times they can give you something to help with the side effects.I SAY THIS ONE IS FOR SURE WORTH A TRY.AND remember if you do get side effects at first most of those go away you have to be stubborn and fight through them then it just keeps getting better.I know how hard and tired we get from this it would be nice if we did not have to but anything to get back to a normal life.Please keep us posted we care and you are not alone.Try and stay positive thinking and know you well get better.It helps just to know your not alone also so feel free to come here and ask questions There are so many fantastic people here.This is why I have stayed here I think its the best site on the computer for our problems.Every once and a while you might get a negative post back because some people are just that way try and ignore it and look for the good people that are here.Just because someone has a bad problem with one drug does not mean we all well we are all different. Keeping my fingers crossed for you Chuck1957
Stay positive and try and enjoy your day, One day at a time you can make it.
kmarlo6; No problem at all we have to stick together on this junk as I call it. You know my thinking on the new meds is start the first one and when it settles down, and any side effect to hard we well hope not but many times they get better within 2 weeks,Start the Abilify a little later.I say this because many times they use the Abilify to help increase the effects of the main drug however since it did come out they have gotten better luck and for some it does work for the more mild anxiety and depression on it's own but originally it was used to make other meds we take work better. Just something to think about but it really can be a problems getting used to the SSRI AND SNRI IN OUR SYSTEM but for most the most effective medications. BEST OF LUCK BUT WORTH THE PROBLEMS IF you know there going to go away soon and the longer you stay on it gets much better.
Try and take it about the same time daily And know it can take awhile and also it can at the beginning makes you anxiety and or depression worse at the very beginning don't get discouraged and there is always a chance you well hardly feel any problems I well keep my fingers crossed for you Chuck1957
I also take Pristiq and have been very happy with it. It does NOT cause the sexual repression that other anti-depressants in the same class cause. I completely agree that you should only add one new medication at a time so that you know which one is causing side effects, especially when you have had problems with medication side effects in the past. And I also agree that you should try to work through the side effects as long as possible. I had bad nausea from Savella for 6 weeks before I decided I couldn't stand it any longer. But you don't need to wait that long. :) Wish you the best.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2014 • 3 answers
Posted 19 May 2015 • 1 answer
Posted 10 Nov 2016 • 6 answers
Posted 20 Nov 2016 • 0 answers
Posted 16 Jan 2017 • 2 answers